# SDR AALA200803147

- Difficulty date: December 20, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 83,420 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DFW - NUMBER ONE GENERATOR ON PLACARD AND APU SHUT DOWN TWICE.  APU WAS RUNNING BUT CAPTAIN ELECTED TO DIVERT.  REPLACED NUMBER ONE ENGINE INTEGRATED DRIVE GENERATOR.  REPLACED SENSOR FOR APU.  SYSTEM GROUND CHECKED NORMAL OPERATION.
